Journal article icon

Journal article

A hexadomain vortex in tetragonal ferroelectrics

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.3183577

Authors


Journal:
APPLIED PHYSICS LETTERS
Volume:
95
Issue:
2
Pages:
022913-022913
Publication date:
2009-07-13
DOI:
ISSN:
0003-6951
URN:
uuid:3221bbc8-8727-410c-8105-8ab926e5bc2f
Source identifiers:
218771
Local pid:
pubs:218771

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP